# SDR DALA107835526

- Difficulty date: April 13, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- Aircraft time: 74,269 hours, 30,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE. FOUND SIGN BATTERY PACK LOOSE. TIGHTENED BATTERY. OPS CHECKED GOOD.
